MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 3.75mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, during the procedure, the shaft catheter was fractured in a blood vessel.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: fg quantum maverick, mr 3.75mm x 15mm was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft and a shaft break 64.2cm distal to the distal end of the strain relief.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19575853
Report Number2124215-2024-34744
Device Sequence Number8524918
Product Code LOX
UDI-Device Identifier08714729392811
UDI-Public08714729392811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0031775904
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight65 KG